# SDR 20001222SH011

- Difficulty date: December 20, 2000
- Submitted: December 22, 2000
- Operation: General aviation
- Aircraft: N4875T
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7235129
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Powerpack
- Part number: 105476
- Part serial: AH5239
- Condition: Failed
- Location: Empenage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT RETRACT IN AIR, AND WOULD NOT GO DOWN AND LOCKED.  PUT AIRCRAFT ON JACKS, AND GEAR WOULD NOT CYCLE.  FOUND CIRCUIT BREAKER TRIPPED.  RESET BREAKER, GEAR COULD COME UNLOCKED, BUT WOULD NOT GO UP, AND GEAR WOULD NOT LOCK DOWN.  PUMP DID NOT HAVE PRESSURES IAW PIPER MANUAL.  REMOVED POWER PACK FOR OVERHAUL, REINSTALLED AFTER OVERHAUL, GEAR CYCLED NORMAL.  (X)
